Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    3
  • views
    625

Night One

derpface

375 views

Tonight is the night I decided to only use CERAVE foaming face wash and nothing else until January to see if I can "reset" my face from years and years of different meds....Here is where I stand now.



3 Comments


Recommended Comments

Hey D, I don't know if you are male or female but acne is like diabetes. It gets worse if untreated. I think your plan is a horrible idea, your skin looks very irritated and your acne is prominent and cystic. You need accutane-if you are male. and perhaps an antibiotic. Sometimes when we suffer from a frustrating skin disease like acne we get delusional and believe that the treatments are causing the disease. Not so. Please see a dermatologist ASAP. :(

Share this comment


Link to comment

Good Luck. Your skin will most likely go through a purging phase due to the sudden withdrawl of meds. I would recommend slowly stopping so that your skin will not freak out. In regards to resetting your skin, you probably should not use anything at all except water as even face wash can upset the delicate balance. Also, acne is an internal thing most often than not so how are you addressing internal factors?

Share this comment


Link to comment

Thanks for your feedback. I totally agree with you in most cases but let me give you some background on myself: I haven't been getting active acne on my face for about two years, rather I only had some hyperpigmintation. About two months ago I decided to get rid of my hyperpigmintation by exfoliating w/ a scrub.. the scrub distroyed my face giving me clogged pores like never in my life. Because of this I used BP...destroyed my face MORE! now I'm going back to the drawing board and trying to get back to where I was 2 months ago.

Hey D, I don't know if you are male or female but acne is like diabetes. It gets worse if untreated. I think your plan is a horrible idea, your skin looks very irritated and your acne is prominent and cystic. You need accutane-if you are male. and perhaps an antibiotic. Sometimes when we suffer from a frustrating skin disease like acne we get delusional and believe that the treatments are causing the disease. Not so. Please see a dermatologist ASAP.

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×